# SDR ASOA2014102311478

- Difficulty date: October 19, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 28,210 hours, 25,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FWD RT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R RT NR 1 EXTERIOR EMERGENCY LIGHT BULB IAW AMM 33-51-21.  OPS CHECK GOOD.  SDR CLOSED.
